Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

147 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes vomiting at night after taking Losartran while on Lisinopril?

Answered by
Dr.
Dr. Divakara

Internal Medicine Specialist

Practicing since :2006

Answered : 2358 Questions

default
Posted on Thu, 10 Sep 2015 in Medicines and Side Effects
Question: My Dr. Recently added losartran to my medications. I also take lisinopril. I have been having digestive problems ever since the losartran was added and woke up last night vomiting in my sleep. Should I discontinue the losartran until I can reach my Dr. On Mon.?
My e-mail address is YYYY@YYYY . Thank you.
doctor
Answered by Dr. Divakara 17 minutes later
Brief Answer:
It depends on your blood pressure.

Detailed Answer:
HI

Greetings from Dr.Divakara.P
Thanks for posting your query.

Well if the reason for addition of Losartan was uncontrolled blood pressure then it is not advisable to stop Losartan without consulting your doctor. But if your blood pressure was slightly above the normal range before putting you on Losartan then you can stop it till you meet your doctor.

Also I advise you avoid oily food and non veg food and just eat fruits , this shall help you in your digestion.

Hope this information was helpful to you.
Any clarifications feel free to ask .

Regards.
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Lisinopril

doctor1 MD

I BROKE OUT IN A RASH, SWALLOWING OF BOTH MY EYES, ITCHLY REAL BADI MEAN MY WHOLE FACE WAS JACK UP MY ARMS NECK THEN STARTED BRAKING OUT IN BROILS HERE AND THERE WENT TO SEE DOCTOR NO ANSWER GOT WORST WENT TO ER. STILL NO ANSWER JUST WANT TO KNOW WHAT BROKE ME OUT? I TAKE LISINOPRIL/HYDROCHLORO,PLAVIX; NOW MY NEW MEDS ARE METOPROLOL TARTE HALF TABLEMETFORMIN , ER GAVE ME PREDNISONE,HYDROXY-ZINE FOR ITCH, CEPHALEXIN, BACTRIM. JUST WANT TO KNOW WHAT CAUSE ME TO HAVE A REACTION

doctor1 MD

My daughter was in the hospital this week with blood pressure 200/148. she was there for two days and they sent her home with 148/98. She was taking 10 mg lisinopril and said to take two. She has monitored her blood pressure and the lower number keeps going up. It is now 148/119. She has no chest pains, shortness of breath, etc. They said the high pressure was due to a combination of meds particularly with phenylephrine. She also takes Keppra and Flonaise.
Does she need to go to emergency or can she wait to see if her blood pressure stablizes. thank you.

doctor1 MD

What does it mean that my pulse rate is 57 but I am experiencing some problems with my blood pressure. It is 179/82. My normal heart rate is in the 60's. I take Lisinopril (just went up to 40 - 20 twice a day). I am in my 60's. This has just started. I am experiencing allery & sinus problems right now as I do every spring.

doctor1 MD

Ok, im on 10mg of lisinopril, but recently have lost weight and have quit smoking, and my bp at the highest has been 118/78, and normally its in the 100s/60s (since i quit smoking and lost weight), but my pulse rate has been through the rough during the day in the from 80s to 110s. there talking about taking me off the blood pressure meds, could this be a reason why my heart rate is so high?

doctor1 MD

I take medication and cannot take pills so I cruch them and put them in water and wait til they dissolve then drink it my medication list is metoprolol tartrate 50 mg I daily.i also take metformin hcl 1000 mg 1/2 tablet twice a day lisinopril 10...

doctor1 MD

My 74 year old mother has afib, which she was diagnosed with 2 to 3 years ago. She was cardioverted and placed on flecanide. Few months later had another afib episode and cardioverted again. Then, few months later decided to have the cardiac...

doctor1 MD

Is there any negative drug interaction between motrine and either chlorthalidone , carvedilol or lisinopril? I was told Advil can not be used with any of the 3. What about motrine?